# SDR NSVA2011315

- Difficulty date: November 29, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 32,264 hours, 37,468 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING 454AT FRAME CHAFED.  COMPLETED REPAIR IAW SAAB 340SDS023433 AND TD 340-54-11-35.
